# SDR USAA2012091100025

- Difficulty date: August 25, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 27,154 hours, 21,220 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT WING NR 2 SPOILER INBOARD HINGE PIN THREADS BETWEEN WS 6132 TO WS 6699 & BETWEEN RIB 11 TO RIB 12.  REPLACED RIGHT WING NR 2 SPOILER INBOARD HINGE PIN IAW A319 AMM 27-64-42.
